# SDR SWIA201743634

- Difficulty date: June 30, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 34,268 hours, 20,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM HAS EVIDENCE OF CORROSION ON TOP CAP BETWEEN LBL 11 AND RBL 11.  REPLACED THE FLOORBEAM TOP CAP IAW SRM.
